Maximum likelihood estimation for general hidden semi-Markov processes with backward recurrence time dependence

Abstract : This article concerns the study of the asymptotic properties of the maximum likelihood estimator (MLE) for the general hidden semi-Markov model (HSMM) with backward recurrence time dependence. By transforming the general HSMM into a general hidden Markov model, we prove that under some regularity conditions, the MLE is strongly consistent and asymptotically normal. We also provide useful expressions for the asymptotic covariance matrices, involving the MLE of the conditional sojourn times and the embedded Markov chain of the hidden semi-Markov chain.
Type de document :
Article dans une revue
Journal of Mathematical Sciences, Springer Verlag (Germany), 2009, 163 (3), pp.262-274. 〈10.1007/s10958-009-9675-9〉
Liste complète des métadonnées

Littérature citée [16 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/inria-00576524
Contributeur : Samis Trevezas <>
Soumis le : lundi 14 mars 2011 - 15:33:11
Dernière modification le : mercredi 29 novembre 2017 - 09:21:57
Document(s) archivé(s) le : mercredi 15 juin 2011 - 03:15:08

Fichier

Gen_HSMM_final.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Samis Trevezas, Nikolaos Limnios. Maximum likelihood estimation for general hidden semi-Markov processes with backward recurrence time dependence. Journal of Mathematical Sciences, Springer Verlag (Germany), 2009, 163 (3), pp.262-274. 〈10.1007/s10958-009-9675-9〉. 〈inria-00576524〉

Partager

Métriques

Consultations de la notice

80

Téléchargements de fichiers

135